RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 4(382), Pages 189–190 (Mi umn9220)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Estimates of the Gevrey classes of scattering data for polynomial potentials

A. V. Komlov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm9220

Full text: PDF file (285 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:4, 788–789

Bibliographic databases:

MSC: 35P25
Presented: A. G. Sergeev
Accepted: 09.06.2008

Citation: A. V. Komlov, “Estimates of the Gevrey classes of scattering data for polynomial potentials”, Uspekhi Mat. Nauk, 63:4(382) (2008), 189–190; Russian Math. Surveys, 63:4 (2008), 788–789

Citation in format AMSBIB
\Bibitem{Kom08}
\by A.~V.~Komlov
\paper Estimates of the Gevrey classes of~scattering data for polynomial potentials
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 4(382)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn9220}
\crossref{https://doi.org/10.4213/rm9220}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2483210}
\zmath{https://zbmath.org/?q=an:1177.35179}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63..788K}
\elib{http://elibrary.ru/item.asp?id=11161463}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 4
\pages 788--789
\crossref{https://doi.org/10.1070/RM2008v063n04ABEH004559}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000261943000013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65649092060}


Linking options:
  • http://mi.mathnet.ru/eng/umn9220
  • https://doi.org/10.4213/rm9220
  • http://mi.mathnet.ru/eng/umn/v63/i4/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:291
    Full text:80
    References:19
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019